Alert archive / New York / Wind Chill Advisories in 2015

Wind Chill Advisory 8, NWS Albany, NY

February 19, 201512 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts

NWS Albany, NY issued this wind chill advisory at Feb 19, 2015, 3:57 AM EST for 12 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It took effect at Feb 19, 2015, 10:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 3:57 AM EST (08:57 UTC)
In effect from
Feb 19, 2015, 10:00 PM EST
Expired
Feb 20, 2015, 10:00 AM EST
In force
12 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 29 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 9.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1693 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 12:35 AM EST, 3 hours 22 minutes earlier.

Area forecast discussion, Feb 19, 12:35 AM EST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1235 AM EST THU FEB 19 2015

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION TONIGHT AND
THURSDAY ACCOMPANIED BY SNOW SHOWERS AND POSSIBLE EVEN A SNOW
SQUALL. ANOTHER SHOT OF VERY COLD ARCTIC AIR WILL INVADE THE
REGION BY THURSDAY NIGHT LASTING INTO FRIDAY WITH WIND DRIVING
WIND CHILLS WELL BELOW ZERO ONCE AGAIN.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1235 AM EST...AN ARCTIC OCCLUDED FRONT IS IN THE PROCESS OF
SLOWLY MOVING ACROSS EASTERN UPSTATE NY. TEMPS AHEAD OF THIS
BOUNDARY CONTINUE TO BE IN THE MID TEENS TO LOWER 20S...WHILE
TEMPS OVER WESTERN/CENTRAL NY HAVE FALLEN INTO THE SINGLE DIGITS
AND LOWER TEENS. THERE HAD BEEN AN ORGANIZED BAND OF HEAVY SNOW
SHOWERS/SQUALLS AHEAD OF THE SFC BOUNDARY OVER CNY...BUT THIS HAS
WEAKENED OVER THE LAST FEW HOURS. THE 04Z 3KM HRRR SUGGESTS THAT
THIS WEAKENING TREND WILL CONTINUE...AND ONLY SOME LINGERING LIGHT SNOW
SHOWERS OR FLURRIES WILL ACCOMPANY THIS BOUNDARY AS IT CROSSES OUR
AREA FOR THE REMAINDER OF THE OVERNIGHT...WITH THE BEST CHANCE
ACROSS CENTRAL AND NORTHERN AREAS. BASED ON THIS...ADDITIONAL
SNOW ACCUMULATION OVERNIGHT LOOKS ONLY TO BE AN INCH OR LESS FOR
MOST SPOTS...AS LIMITED MOISTURE WILL PREVENT MUCH SNOWFALL FROM
OCCURRING.

ONCE THE BOUNDARY CROSSES THE AREA...TEMPS WILL SLOWLY START TO
FALL AND WESTERLY WINDS WILL START TO INCREASE TO AROUND 10 KTS.
IN MOST PLACES...THIS WON/T OCCUR UNTIL NEARLY DAYBREAK...WITH THE
COLDEST TEMPS IN OUR AREA BY DAYBREAK FOR WESTERN PARTS OF THE
AREA.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/...
AS THE OCCLUDED FRONT WORKS INTO OUR REGION ON THURSDAY...THERE
WILL BE A SECONDARY LOW DEVELOPING ALONG THE TRIPLE POINT OFF THE
LONG ISLAND COAST. THIS SECONDARY COASTAL LOW WILL MAINLY MISS OUR
AREA...BUT THE UPPER AIR LOW PORTION OF THE STORM WILL MOVE
THROUGH ON THURSDAY IN CONJUNCTION WITH THE ARCTIC FRONT. THE
COMBINATION OF THE THESE FEATURES WILL PRODUCE ADDITIONAL
SCATTERED SNOW SHOWERS...AND POSSIBLY SOME LOCALIZED SNOW SQUALLS
SHOULD WE GET ENOUGH SNOW...WHICH WOULD PRODUCE GREATER LOW LEVEL
INSTABILITY. CURRENT MODEL DATA DOES NOT INDICATE MUCH SURFACE
BASED CAPE SO FOR NOW...WILL NOT MENTION ANY (+SW) IN THE GRIDS
BUT THERE IS A SLIGHT POSSIBILITY THAT WE COULD SEE SOME LOW
LOCALIZED SNOW SQUALLS. ADDITIONAL SNOWFALL WILL GENERALLY BE AN
INCH OR LESS...BUT UNDERNEATH ANY SNOW SQUALL...COULD REACH UP TO
2 INCHES.

TEMPERATURES ON THURSDAY WILL BE HARD PRESS TO RISE MUCH AT ALL.
THEY WILL TOP OUT IN THE TEENS ACROSS MOST AREAS FROM THE HUDSON
EASTWARD...SINGLE NUMBERS HIGHER TERRAIN. HOWEVER...THEY MIGHT
ACTUALLY BEGIN TO FALL DURING THE AFTERNOON...SLOWLY...AND BY DARK
MOST AREAS WILL DOWN INTO THE SINGLE NUMBERS (SINGLE NUMBERS BELOW
ZERO ACROSS THE ADIRONDACKS). THE WIND WILL PICK UP BY
AFTERNOON...WITH GUSTS OUT OF THE NORTHWEST FROM 25-35 MPH.

THURSDAY NIGHT WILL BE BITTERLY COLD IN WHAT SHOULD BE OUR 13TH
NIGHT BELOW ZERO IN ALBANY...AND WELL BELOW ZERO ACROSS OUR ELEVATED
ZONES (ESPECIALLY THE ADIRONDACKS). THE COMBINATION OF A PERSISTENT
10-15 MPH NOCTURNAL WIND WILL DRIVE TEMPERATURES INTO THE WIND
ADVISORY AREAS (-15 TO -25) AND POSSIBLY LOWER THAN 30 BELOW ACROSS
THE ADIRONDACKS. FOR NOW...WE DECIDED AGAINST ANY WIND CHILL WATCHES
(CONFIDENCE NOT QUITE THERE YET) BUT WILL CONTINUE TO MENTION IN OUR
HAZARDOUS WEATHER OUTLOOK.

SCATTERED SNOW SHOWERS WILL LIKELY PERSIST IN THE UPSLOPE AREAS OF
THE ADIRONDACKS AND SOUTHERN GREENS THROUGH THE EVENING HOURS. THEN
AS DRIER AIR WORKS IN AT ALL LEVELS...THESE SHOULD DISSIPATE
OVERNIGHT THURSDAY. ADDITIONAL SNOWFALL IN THESE AREAS WILL BE A
COATING TO TWO INCHES.

FRIDAY SHOULD BE A DRY MAINLY SUNNY DAY BUT IT WILL REMAIN
BITTERLY COLD WITH A STIFF BREEZE FROM THE NORTHWEST. HIGHS WILL
ONLY BE IN THE SINGLE NUMBERS ACROSS THE HIGHER TERRAIN...10-15
MOST VALLEY AREAS...EXCEPT 15-20 MID HUDSON VALLEY AND LOWER
LITCHFIELD COUNTY.

BY FRIDAY NIGHT HIGH PRESSURE WILL CREST OVER THE REGION. AT THIS
POINT...THIS LOOKS LIKE ONE OF THE COLDEST NIGHTS OF THE WHOLE
WINTER AS THE WIND WILL RELAX AND THE SKY SHOULD REMAIN MAINLY
CLEAR...AT LEAST THROUGH THE EVENING HOURS. GIVEN THESE TWO
CONSIDERATIONS...WE LEANED WITH THE COLDER GUIDANCE (MAV) AND IN
SOME CASES WENT EVEN LOWER (ESPECIALLY PLACES LIKE KGFL). WE LOOK
FOR LOWS 5 TO 10 BELOW ZERO IN THE HUDSON VALLEY FROM ALBANY SOUTH
TO POUGHKEEPSIE. FURTHER NORTH...LOOK FOR LOWS 10 TO 15 BELOW ACROSS
MOST OF THE MOHAWK VALLEY...ADIRONDACKS...LAKE GEORGE SARATOGA
REGION AND SOUTHERN VERMONT. THE ONLY CONSOLATION IS THAT THERE
SHOULD BE NO WIND...SO ADDED WIND CHILL TO OTHERWISE EXTREMELY
FRIGID NIGHT.

SATURDAY...HIGH PRESSURE WILL BE OFFSHORE. ANOTHER LOW WILL PRESSURE
WILL BE APPROACHING. INSTEAD OF CLIPPER...THIS WILL BE SOUTHERN JET
STREAM LOW...WHICH LOOKS TO TRACK INTO THE OHIO VALLEY BY LATE
SATURDAY. THE DAY WILL START OFF DRY SATURDAY...WITH INCREASING
CLOUDS. THERE IS A CHANCE OF LIGHT SNOW BY AFTERNOON AS OVERRUNNING
COMMENCES. A SOUTHERLY BREEZE SHOULD BUMP TEMPERATURES UP TO THE
TEENS NORTH...LOWER 20S SOUTH...BUT GENERALLY WENT ON THE LOW SIDE
OF GUIDANCE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE LONG TERM PERIOD WILL BE DOMINATED BY A STORM SYSTEM THAT WILL
IMPACT THE ENTIRE REGION TO END THE WEEKEND...AND CONTINUED BELOW
NORMAL TEMPERATURES.

AT THE START OF THE LONG TERM PERIOD...LONG RANGE GUIDANCE CONTINUES
TO BE IN AGREEMENT WITH THE DEVELOPMENT OF A SOUTHERN STREAM SYSTEM
ACROSS THE OHIO VALLEY...WITH A CONSENSUS TRACK WEST OF THE FORECAST
AREA ACROSS WESTERN NEW YORK. THE UPPER-LEVEL PATTERN CONTINUES TO
FAVOR A MORE PROGRESSIVE SOLUTION...ALTHOUGH NORTHERN STREAM ENERGY
IS EXPECTED TO INTERACT WITH THE SYSTEM SUNDAY AS ANOTHER POTENT
PIECE OF THE HUDSON BAY VORTEX DIVES SOUTHEASTWARD.

THE LEVEL OF NORTHERN STREAM INTERACTION WILL ULTIMATELY DETERMINE
HOW FAR WEST THE SURFACE CYCLONE TRACKS...WITH THE 12Z ECMWF
TRACKING IT ACROSS THE SAINT LAWRENCE RIVER VALLEY AND THE 12Z GFS
SLIGHTLY FURTHER EAST. MUCH OF THE GEFS MEMBERS INDICATE A WESTWARD
TRACK...BUT MUCH MORE PROGRESSIVE THAN THE ECMWF SOLUTION AND AGAIN
ACROSS WESTERN NEW YORK.

REGARDLESS...LONG RANGE GUIDANCE CONTINUES TO COME INTO BETTER
AGREEMENT FOR ANOTHER SIGNIFICANT STORM SYSTEM TO IMPACT THE REGION
LATE SATURDAY NIGHT INTO SUNDAY NIGHT. INITIALLY SATURDAY NIGHT...IT
LOOKS LIKE THE HEAVIER PRECIPITATION SHIELD WILL HOLD OFF UNTIL
AFTER MIDNIGHT WHEN WARM AIR ADVECTION AND ISENTROPIC LIFT ENHANCE
DYNAMIC LIFT AND ALLOW FOR OVERRUNNING PRECIPITATION TO OVERSPREAD
THE REGION.

TEMPERATURES INITIALLY LOOK COLD ENOUGH FOR SNOW...WITH THE
POTENTIAL FOR LIGHT TO MODERATE SNOWFALL ACCUMULATIONS BY LATE
SUNDAY MORNING ACROSS MOST OF THE FORECAST AREA. THE BIG QUESTION
THEN BECOMES HOW MUCH LOW-LEVEL WARM AIR MOVES INTO THE REGION
DURING THE DAY SUNDAY...AS 12Z GEFS PLUMES SUGGEST A SNOW TO RAIN
TRANSITION FOR AREAS SOUTH AND EAST OF THE CAPITAL REGION...WITH A
FEW MEMBERS INDICATING THE POTENTIAL FOR A WINTRY MIX.

HOWEVER...THE LOW-LEVEL WARM INTRUSION MAY BE INHIBITED...AS A
FAIRLY STRONG 1028 HPA AREA OF HIGH PRESSURE ACROSS QUEBEC AND
STRONG VERTICAL ASCENT IN THE RIGHT ENTRANCE REGION OF THE POLAR JET
MAY ENHANCE THE LOW-LEVEL AGEOSTROPHIC FLOW...ALLOWING COLD AIR NEAR
THE SURFACE TO REMAIN TRAPPED FOR A POSSIBLE PROLONGED PERIOD OF
WINTRY MIX WITH MAINLY SNOW ACROSS FAR NORTHERN AREAS. AN ALL-RAIN
SCENARIO APPEARS UNLIKELY AT THIS TIME...ALTHOUGH NOT OUT OF THE
QUESTION...ESPECIALLY IF THE SOUTHERN STREAM BRANCH DOMINATES AND
HELPS THRUST STRONG WARM AIR ADVECTION INTO THE REGION. SINCE THE
STORM IS STILL QUITE A WAYS OUT...WILL JUST MENTION RAIN/SNOW FOR
THE CAPITAL REGION AND POINTS SOUTH AND EAST FOR LATE SUNDAY MORNING
INTO THE AFTERNOON/EVENING HOURS.

AT THIS TIME...THE GREATEST THREAT FOR PRECIPITATION LOOKS TO BE
LATE SATURDAY NIGHT AND THROUGH MOST OF THE DAY SUNDAY...WITH
POSSIBLE AREAS OF ENHANCED PRECIPITATION SUNDAY MORNING AND
AFTERNOON DEPENDING ON THE STRENGTH OF THE LOW-LEVEL JET SEGMENT.
WILL CONTINUE TO MENTION THIS STORM SYSTEM IN THE HAZARDOUS WEATHER
OUTLOOK WITH THE THREAT FOR SIGNIFICANT ACCUMULATING PRECIPITATION.

THE STORM SYSTEM LOOKS TO EXIT NORTHEAST OF THE REGION SUNDAY
NIGHT...WITH COLDER AIR BEING USHERED IN BEHIND IT FOR SCATTERED
SNOW SHOWERS ENDING FROM WEST TO EAST BY MONDAY MORNING. BEHIND THIS
SYSTEM...HIGH PRESSURE WILL BUILD ACROSS THE REGION EARLY NEXT WEEK
BEFORE A CLIPPER-TYPE SYSTEM...LARGELY MOISTURE-STARVED...IMPACTS
THE REGION FOR THE MIDWEEK PERIOD.

LOW TEMPERATURES SATURDAY NIGHT LOOK TO BE COLDEST DURING THE
EVENING HOURS...UPPER TEENS TO LOW 20S...AND THEN GRADUALLY WARM
THROUGH THE NIGHT AS WARM AIR ADVECTION SPREADS ACROSS THE REGION.
HIGH TEMPERATURES SUNDAY WILL BE THE WARMEST IN QUITE SOME
TIME...WITH HIGHS RANGING FROM THE UPPER 20S TO UPPER 30S. DEPENDING
ON HOW MUCH WARM AIR INTRUDES INTO THE REGION...LOW 40S CANNOT BE
RULED OUT ACROSS THE MID-HUDSON VALLEY. LOW TEMPERATURES SUNDAY
NIGHT WILL RANGE FROM NEAR ZERO ACROSS THE SOUTHERN ADIRONDACKS TO
LOW TEENS ACROSS VALLEY AREAS.

MUCH COLDER AIR WILL ONCE AGAIN BECOME REESTABLISHED ACROSS THE
REGION EARLY NEXT WEEK...WITH HIGH TEMPERATURES MONDAY AND TUESDAY
RANGING FROM THE LOW TEENS TO LOW 20S. LOW TEMPERATURES MONDAY NIGHT
WILL BE BELOW ZERO ACROSS MUCH OF THE REGION AS HIGH PRESSURE CRESTS
OVER THE AREA WITH A DEEP SNOWPACK STILL IN PLACE. DESPITE THESE
FRIGID TEMPERATURES...LIGHT WINDS WILL LIMIT WIND CHILLS. LOWS
TUESDAY NIGHT WILL RANGE FROM 5 BELOW ZERO TO 5 ABOVE.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
ONE AREA OF SNOW HAS EXITED...WHILE A SCATTERED LINE OF SNOW SHOWERS
TRACKS THROUGH THE MOHAWK VALLEY AND EASTERN CATSKILLS.  THE LINE OF
SNOW SHOWERS WILL BRING A BRIEF LOWERING OF VISIBILITIES AND
CEILINGS TO KALB...KGFL AND KPSF BETWEEN 06Z AND 08Z...DEPENDING ON
HOW THE LINE HOLDS TOGETHER.  THERE HAS BEEN EVIDENCE OF WEAKENING
AS IT TRACKS EAST BUT SUGGESTING A BRIEF LOWERING OF VISIBILITIES
AND CEILINGS FOR LESS THAN AN HOUR WITHIN THAT TIME SPAN.

BEHIND THE LINE OF SNOW SHOWERS...THERE ARE AREAS OF VERY LIGHT SNOW
THAT ARE SLOWLY EXPANDING EAST...BUT SEEMS TO BE SLOWING ITS
EXPANSION AROUND THE EASTERN CATSKILLS AND SCHOHARIE VALLEY.  WEST
TO NORTHWEST WINDS AND COLD ADVECTION CROSSING THE LAKES COULD HELP
SOME LIGHT SNOW EXPAND EAST TOWARD DAYBREAK...AND INDICATING
INTERMITTENT MVFR CEILINGS AND VISIBILITIES BETWEEN ABOUT 09Z AND
12Z. AFTERWARD COVERAGE SHOULD DECREASE AND THEN VCSH AT ALL SITES
THROUGH ABOUT 14Z-16Z. CONSISTENT VFR CONDITIONS SHOULD OCCUR THIS
AFTERNOON AND EVENING.

WIND WILL BE LIGHT/VARIABLE THROUGH THE EARLY MORNING HOURS...
TRENDING TO WEST AND NORTHWEST AT LESS THAN 10 KT. WEST TO
NORTHWEST WINDS WILL INCREASE IN SPEED WITH THE PASSAGE OF THE
SYSTEM. AS THE SYSTEM DEEPENS THROUGH THE DAY WINDS WILL INCREASE IN
SPEED AND BECOME GUSTY WITH 15 TO 20 KNOTS SUSTAINED EXPECTED WITH
GUSTS UP TO 30 KNOTS. THE STRONGEST WINDS ARE EXPECTED AT KALB AS
THE FLOW IS FUNNELED DOWN THE MOHAWK VALLEY.

OUTLOOK...

THU NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHC SHSN.

FRI-FRI NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.

SAT: MODERATE OPERATIONAL IMPACT. CHC SN.

SAT NIGHT: HIGH OPERATIONAL IMPACT. SN LIKELY.

SUN: HIGH OPERATIONAL IMPACT. SN LIKELY WITH RN POSSIBLE AT
KPOU/KALB.

SUN NIGHT: MODERATE OPERATIONAL IMPACT. CHC SHSN

MON: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.HYDROLOGY...
ICE WILL CONTINUE TO THICKEN ON AREA RIVERS...STREAMS...LAKES...AND
PONDS...AS CONTINUED BELOW NORMAL TEMPERATURES REMAIN IN PLACE
THROUGH THE REMAINDER OF THE WEEK. TEMPERATURES LOOK TO STAY BELOW
FREEZING THROUGH SATURDAY.

ANY PRECIPITATION ...ALL IN THE FORM OF SNOW...WILL BE FAIRLY LIGHT OVER THE
NEXT FEW DAYS. SNOW SHOWERS ARE LIKELY IN MOST PLACES TONIGHT AND
POSSIBLE AGAIN TOMORROW. HOWEVER...ANY SNOW WILL HAVE LITTLE TO NO
IMMEDIATE IMPACT ON AREA WATERWAYS. SOME GAGES WILL EXPERIENCE ICE
EFFECTS...AND SOME ERRONEOUS DATA MAY BE SEEN FROM TIME TO TIME.

A STORM SYSTEM WILL IMPACT THE REGION OVER THE WEEKEND WITH SOME
ADDITIONAL PRECIPITATION...MAINLY ON SUNDAY. IT IS STILL UNCLEAR
IN WHAT FORM THIS PRECIPITATION WILL BE RAIN...SNOW...OR MIXED
PRECIPITATION AND EXACT AMOUNTS ARE STILL FAR FROM CERTAIN. WE
WILL NEED TO MONITOR THE POTENTIAL FOR HOW THIS STORM MAY IMPACT
THE HYDROLOGIC AREA.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA/FRUGIS/HWJIV
NEAR TERM...FRUGIS
SHORT TERM...HWJIV
LONG TERM...IRL
AVIATION...NAS
HYDROLOGY...FRUGIS
Hazardous weather outlook, Feb 18, 8:01 PM EST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
801 PM EST WED FEB 18 2015

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-191200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
801 PM EST WED FEB 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...OVERNIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ARCTIC COLD FRONT MAY BRING SOME LOCALIZED SNOW SQUALLS TO THE
REGION ON THURSDAY.

THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL RESULT IN
DANGEROUSLY COLD WIND CHILL READINGS ONCE AGAIN THURSDAY NIGHT
THROUGH FRIDAY MORNING. WIND CHILL HEADLINES WILL BE ISSUED AS
NEEDED.

A STORM OVER THE WEEKEND MAY BRING A SIGNIFICANT SNOWFALL AND OR
A WINTRY MIX OF PRECIPITATION TO THE AREA SATURDAY NIGHT THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:57 AM ESTWind Chill WarningALYAlbany, Fulton, Greene, Hamilton, Herkimer, Montgomery and 3 more30 hr

Nearby

Wind Chill Advisories in New York, 2015Wind Chill Advisories in Vermont, 2015Wind Chill Advisories in Massachusetts, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.